• Hmcroc01's Avatar

    Hmcroc01 shared an experience

    Procedure or Surgery (Implant chemotherapy port): Port put in place in May 2020 - will remain in place for 2 years

  • Hmcroc01's Avatar

    Hmcroc01 shared an experience

    Celebration (Hair is back): It is only about an inch long and very gray, but is coming back!

  • Hmcroc01's Avatar

    Hmcroc01 shared an experience

    Celebration (Finished treatment): Final treatment end of October - confirmed with pet scan that cancer is no longer showing

  • Hmcroc01's Avatar

    Hmcroc01 asked a questionHodgkin Disease

    ABVD chemo

    4 answers
    • po18guy's Avatar
      po18guy

      Sorry to her this. Advice for what it's worth.

      1. Nausea: Take Zofran ahead of the infusion or ask for IV Zofran. Keep Zofran tablets with you 24/7. The moment you feel nausea, pop a tab under your tongue and allow it to dissolve. The nausea, in my experience, stops and resolves within about 5 minutes.
      2. Doxorubicin (Adriamycin) is a rather nasty drug and is well known as a cause of redness/skin rash. Lacking constitutional symptoms of allergic reaction (sneezing, congestion, watery swollen eyes etc.) it is 'probably' the anticipated side effect of the drug.

      In any case, do let doctor know so that they are aware of it. If it becomes problematic, your dose can be adjusted.

      about 1 year ago
    • GregP_WN's Avatar
      GregP_WN

      I had ABVD 32 years ago, it was worse then than it is now. The anti-nausea drugs these days are better than they used to be also. I can't remember ever having the redness, but I can vouch for every other side effect you might hear about from the Adriamycin. I hope you get your issues resolved.

      about 1 year ago
    • po18guy's Avatar
      po18guy

      "Hand and foot syndrome" is a side effect of Adriamycin/Doxorubicin. Sadly, the effects are not limited to hands and feet, but those are the common locations.

      about 1 year ago
  • Hmcroc01's Avatar

    Hmcroc01 started following

    Question: ABVD chemo

  • Hmcroc01's Avatar

    Hmcroc01 shared an experience

    Drug or Chemo Therapy (Chemotherapy): First treatment, minor nausea